# SDR NSVA201068

- Difficulty date: March 30, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- Aircraft time: 40,423 hours, 45,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR FOR DENTS AND CORROSION ON RT CABIN SIDE PANEL AT STA 300 THROUGH STA 350 IAW TD 340-53-10-22.
